# SDR DL72S982282

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 652163362
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A REPAIR DOUBLER AT THE I/B AFT RIB WAS FOUND TO BE CRACKED.  THE DOUBLER WAS REMOVED AND THE RIB WAS REPAIRED PER MM 57-52-0 FIG 808.
